# SDR DALA2016011300290

- Difficulty date: January 4, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 70,480 hours, 53,649 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OTBD GUIDE VANE INNER SKIN AT RT OTBD FLAP.  DAMAGE TO THE OTBD GUIDE VANE OTBD FLAP AT RT WING EXCEEDED FOR REPAIR LIMITS IAW SRM 57-03 D. REPLACED VANE.
